Adnama Posted February 27, 2007 Share Posted February 27, 2007 I'm now on 90mg of cymbalta, i've been stepping up from 40, to 60, and now 90. It'll work like a charm for a few days, then I dip back into the depression at the end and the doc ups the dose and we start over again. The only problem I have with it is I'm now sleeping most of the day. In a way that works for me, I have little better to do. But in a way it sucks to be tired all the time. Usually I'm ok if I'm doing something with friends and being active- but as soon as I sit down and try to concentrate, bam, I'm nodding off and I end up in my bed. So my major question is- does this side effect go away with time? Or is it one of those that hangs in there? Also, feel free to share any of your experiances with this med, I'm all ears. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.